# SDR F3LA96040

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6747693
- Condition: Cracked
- Location: Bs 814-818
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN THE AFT END OF RT KEELBEAM BS 814-818, STRINGER 27 RT.  REPAIRED CRACK IAW TRAMCO EWO 96-0613.  WORK DOCUMENTED ON TRAMCO MWO FUSELAGE 255.  (M)
